Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking Ursocol for high levels of bilirubin. Swollen feet

hello, iam 38 years old i have taken ursocol 300mg for 2 months for high level of 21.5 bilirubin along with elevate level of alt , ast,ggtp .it all come below normal except bilirubin 5.9 and drink liquor again and my ast level isnow 138 bilirubin is 6.2 and have swelling on feet and can i take uroscol 300mg along with dytor 10mg , cyra 20mg, multi vitamin ,cutee 400mg. also ggtp level is 145.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  456
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
URSOCOL has no role in reducing liver enzymes and bilirubin levels.
It is your habit of aloholism which is the root cause of your problems.
Earlier decline in liver enzymes were not because of consumption of URSOCOL ,it was because you abstained fom alcohol.
The most important part of your treatment is strict NO TO ALCOHOL.
No medicine on this earth will help you if you keep on taking alcohol.
Associated swelling in feet is pointing towards development of liver cirrhosis.
You must immediately consult a gastroenterologist for proper evaluation,lest it becomes very late for you.
Don't take any medication without the permission fom your doctor including pain killers.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor